Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swell

Moisturizer with Retin-A Micro .04%?

Recommended Posts

I just got Retin-A Micro .04% for my relatively mild acne, and have heard varying reports that you can, and can not use moisturizer with the product at the same time. What's the verdict? My issue is that I'll often wash my face in the evening or so, and then go out again, and I don't know if I'd be a huge fan of having flaking and dryness all over my face. Does this subside completely or?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×